# SDR YENA201805294224

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 67,615 hours, 24,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 781684
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,513 hours, 3,870 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS TEST OF THE EMERGENCY LIGHTS FAILED.  REPAIRED THREE POWER SUPPLIES, 10WL, 11WL, AND 12WL) AND ONE BATTERY 10WL IAW AMM 33-51-38-000-001-A. SYS OPS CHECKED NORMAL.
